# SDR DALA2021031501442

- Difficulty date: March 13, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 92,875 hours, 42,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND 2 CRACKS CRACKS (1 0.781" AND 2 0.218") ON BEAR STRAP AT THE UPPER FORWARD CORNER OF THE NUMBER 1 LEFT PASSENGER DOOR CUTOUT. REPAIRED PER ERA 590446 14. (LP 1754149)
